Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Unpublished Mathematical Tables


Journal: Math. Comp. 8 (1954), 96-98
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Kraitchik, Recherches sur la Théorie des Nombres, v. 1, Paris, 1924, p. 131-191.
  • [1] W. G. Bickley & J. Nayler, Phil. Mag., s. 7, v. 20, 1935, p. 343-347.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-54-99337-0
Article copyright: © Copyright 1954 American Mathematical Society